Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A modification of the Weeks method for numerical inversion of the Laplace transform

Authors: J. N. Lyness and G. Giunta
Journal: Math. Comp. 47 (1986), 313-322
MSC: Primary 65R10; Secondary 44A10
MathSciNet review: 842138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Weeks method for calculating numerical values of $ f(t)$ from its Laplace transform $ F(s)$ involves the numerical evaluation of a set of contour integrals. In this paper, we describe a powerful modification, by means of which results of comparable accuracy can be obtained using approximately half the number of complex function values. This and other possible minor modifications are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R10, 44A10

Retrieve articles in all journals with MSC: 65R10, 44A10

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society